# SDR C2XA09RI167

- Difficulty date: October 1, 2009
- Submitted: October 14, 2009
- Operation: Air carrier
- Aircraft: N27200
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500956
- Aircraft time: 9,775 hours, 5,164 cycles
- System (JASC): 2312 · VHF Communications System
- Part: Antenna
- Part number: 1621BMOD1
- Condition: Loose
- Location: Vhf System
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FLIGHT 2485 - ORF - FLIGHT CREW REPORTED LOUD SQUALL COMING FROM BOTH COMMS/HEADSETS AND THEY WERE UNABLE TO COMMUNICATE TO EACH OTHER.  CREW PERFORMED AIR RETURN AND LANDED ACFT UNEVENTFULLY.  MX FOUND LOOSE SCREW ON NR 1 VHF ANTENNA.  MX TIGHTEN SCREWS AND FLIGHT CREW PERFORMED COMM OPERATIONAL CHECK AND ALSO A FLIGHT TEST SUCCESSFULLY.  ACFT WAS APPROVED TO RETURN TO SERVICE.
